# SDR FDEA201204121372

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE HAS CORROSION AT BS 1716, LBL 54 TO RBL 54.  REMOVED AND REPLACED   WITH DECK PLATE FABRICATED AS PER DWG 146N5310 SHT.3 REV.  AND INSTALLED IAW SRM 51-40-2 REV. 105 AND DWG 146N5300 SHT 1, REV E, AND SHT 3, REV A. REPAIR IS CLASSIFIED AS MAJOR.
